Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Theory of Expansion of the Firm

William J. Baumol
The American Economic Review
Vol. 52, No. 5 (Dec., 1962), pp. 1078-1087
Stable URL: http://www.jstor.org/stable/1812183
Page Count: 10
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
On the Theory of Expansion of the Firm
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1078
    1078
  • Thumbnail: Page 
1079
    1079
  • Thumbnail: Page 
1080
    1080
  • Thumbnail: Page 
1081
    1081
  • Thumbnail: Page 
1082
    1082
  • Thumbnail: Page 
1083
    1083
  • Thumbnail: Page 
1084
    1084
  • Thumbnail: Page 
1085
    1085
  • Thumbnail: Page 
1086
    1086
  • Thumbnail: Page 
1087
    1087